MathSciNet Relay Station
MathSciNet bibliographic data
MR362318 (50 #14760) 57B10
Hodgson, J. P. E. Subcomplexes of Poincaré complexes. Bull. Amer. Math. Soc. 80 (1974), 1146–1150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement